# SDR CALA2015082400695

- Difficulty date: August 22, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 50,770 hours, 18,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EXTERIOR EMER LIGHT AT L1 DOOR NOT ILLUMINATING.  REPLACED LAMP FOR EXTERIOR EMER LIGHT AT L1 DOOR IAW AMM 33-51-04.  OPERATIONS CHECKED OK.
